Rocky Mountain Journal of Mathematics

Remarks on Topological Properties of Boehmians

Józef Burzyk, Piotr Mikusiński, and Dennis Nemzer

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 35, Number 3 (2005), 727-740.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069705

Digital Object Identifier
doi:10.1216/rmjm/1181069705

Mathematical Reviews number (MathSciNet)
MR2150307

Zentralblatt MATH identifier
1089.46026

Subjects
Primary: 44A40: Calculus of Mikusiński and other operational calculi 46A06

Keywords
Generalized functions Boehmians

Citation

Burzyk, Józef; Mikusiński, Piotr; Nemzer, Dennis. Remarks on Topological Properties of Boehmians. Rocky Mountain J. Math. 35 (2005), no. 3, 727--740. doi:10.1216/rmjm/1181069705. https://projecteuclid.org/euclid.rmjm/1181069705


Export citation

References

  • J. Burzyk, On convergence in the Mikusiński operational calculus, Studia Math. 75 (1983), 313-333.
  • L. Hörmander, The analysis of linear partial differential operators, I. Distribution theory and Fourier analysis, Grundlehren Math. Wiss. [Fundamental Principles of Mathematical Sciences] 256 (1983), Springer-Verlag, Berlin.
  • P. Mikusiński, Convergence of Boehmians, Japan. J. Math. 9 (1983), 159-179.
  • --------, On delta sequences, Rend. Istit. Mat. Univ. Trieste 19 (1987), 165-175.
  • --------, The Fourier transform of tempered Boehmians, in Fourier analysis, Lecture Notes in Pure and Appl. Math., vol. 157, Dekker, New York, 1994, pp. 303-309.
  • --------, Tempered Boehmians and ultradistributions, Proc. Amer. Math. Soc. 123 (1995), 813-817.
  • D. Nemzer, Periodic Boehmians, Internat. J. Math. Math. Sci. 12 (1989), 685-692.
  • --------, Periodic Boehmians II, Bull. Austral. Math. Soc. 44 (1991), 271-278.
  • --------, The dual space of $\beta(\Gamma$), Internat. J. Math. Math. Sci. 20 (1997), 111-114.
  • W. Rudin, Functional analysis, 2 -1991.